# SDR SWIA201437702

- Difficulty date: May 16, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 29,724 hours, 24,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 + 128, RBL 18 INBD AND OTBD VERTICAL POST HAVE INDICATION NOTED IN THE AFT FLANGE AT WL 69 BOTH APPROXIMATELY .250 LONG X 70 PERCENT FSH.  BOTH FAILED NDT.  STILL IN C-CHECK, R & R VERTICAL POST IAW REO AND SRM.
